# SDR AALA202110073472

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737-8
- Aircraft serial: 44470
- Aircraft time: 1,591 hours, 697 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D ENTRY DOOR DIFFICULT TO OPEN OR CLOSE LATCH/ LOOK. ADJUSTED AND LUBRICATED BIFOLD DOOR AT LAVATORY D PER ESO SOPM CMM 25-40-58.
